MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR
Model Number SSP216DDA-EL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a transport chair.The device has not been returned for evaluation.We are awaiting additional datasets as well.We are filing this report in an overabundance of caution.We will file a follow-up when additional information is available.The specific nature of the product issue is unknown.The user reportedly acquired an injury to the spine that needed treatment.The specific type of treatment is unknown at this time.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
no.36 danyan road
danyang 21230 0
CH  212300
MDR Report Key11705920
Report Number2438477-2021-00012
Device Sequence Number3894513
Product Code IOR
UDI-Device Identifier00822383140421
UDI-Public822383140421
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2021
Report Date (Section F) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSSP216DDA-EL
Was the Report Sent to FDA? Yes
Device Age2 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/19/2021